Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
vpbnt316

help and any advice welcome!

Recommended Posts

i still have scars on my face after takin accutane. I took that for 6 motnhs about 2yrs ago. It worked and was very effective.

My main worry is that i still have scars on my skin.. and everytime i have a breakout, any spots i have immediately leave a scar under my skin!

here is a picture:

http://img229.imageshack.us/img229/1298/02022008006pz7.jpg

The redness on the scars has gone down very slowly in the past two years, but it still remains a big issue for me!

Does anybody have any advice on how to improve/remove the visibility of the scars?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×